# SDR DBCA201505200005

- Difficulty date: May 20, 2015
- Submitted: May 28, 2015
- Operation: Air carrier
- Aircraft: N110WS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258388
- Aircraft time: 6,374 hours, 3,698 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Condition: Out Of Adjust
- Location: Rt Airbrake
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING APPROACH, THE AIRBRAKE INDICATOR CHANGED FROM SHUT TO OPEN.  CREW VERIFIED AIRBRAKES WERE STOWED & LANDED UNEVENTFULLY.  CONTACTED LOCAL MX FOR SUPPORT.  ADJUSTED RIGGING ON RT AIRBRAKE ACTUATOR.  OPERATIONS CHECKED GOOD.
